MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN DISPOS PERFORATOR; DISPOSABLE PERFORATORS

INTEGRA LIFESCIENCES MANSFIELD CODMAN DISPOS PERFORATOR; DISPOSABLE PERFORATORS
Catalog Number 261221
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported: "when using a perforator during surgery, there were problems such as the dura being rolled in and bone fragments protruding." no patient injury reported.Type of procedure: "aneurysm mcab".
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h11.The disposable perforators was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is the risk file potential causes include not following ifu prior to using the perforator.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The disposable perforator (id 261221) was returned for evaluation.Device history review: no anomalies were identified that occurred during the manufacture or packaging of the device.Failure analysis: the device was visually inspected.Device was lightly soiled.No other defect or damage found.Label on sleeve was worn.On the initial attempt, the spring test was difficult to perform.After multiple spring test attempts, the unit successfully passed the spring test and functioned as intended.The unit was likely frozen due to the soiling observed.The drill was successfully validated with the tachometer.A reading of 936 rpm was measured.The specification is 850-1250 rpm.Unit successfully drilled 5 holes, and the perforator functioned as designed.The complaint was not confirmed.Root cause analysis: per the risk file potential causes include not following ifu prior to using the perforator.

Brand Name
CODMAN DISPOS PERFORATOR
Common Device Name
DISPOSABLE PERFORATORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23257896
Report Number3014334038-2025-00138
Device Sequence Number4940767
Product Code HBF
UDI-Device Identifier10381780513599
UDI-Public10381780513599
Combination Product (Y/N)N
PMA/510(K) Number
K791101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number261221
Device Lot Number7448842
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer11/06/2025
02/06/2026
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date11/26/2025
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown